Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/living-healthy/f/mens-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Please see the new Men's Sexuality exchange. It is suggested that this exchange be geared to men's health issues.
    Knee Pain/ Masturbation/Sex
    avatar
    Dennis2010 posted:
    Most times when I masturbate/ or have sex more than once a night, my knee starts hurting the next day. It's been like this for a few years now. It hurts bad to the point that I gimp, and it'll hurt for 2-3 days.
    I'm a 26 yo healthy/ in shape guy in the military.
    Any info as to why this happens is appreciated.

    D
     
    avatar
    JackOJoe responded:
    I'm no doctor but I can't see how the two are related. Maybe you are straining so hard when you cum that ou pull something in your leg or you knee? If you only cum once, it sounds like you don't have pain but if you cum twice or more a day - it hurts your knee. Have you tried masturbating and paying attention to your legs to see if you strain them or if your leg (is it only one leg and is it always the same leg?) are in an awkward position? Probably not very helpful and more questions than answers... but try beating off a few times and make sure the leg that hurts is relaxed or propped on a pillow or something. At least it will be a fun experiment!

    JoJ
     
    avatar
    Dennis2010 replied to JackOJoe's response:
    Thanks for your respond.
    I have paid attention to it, and I don't think I strain too hard. Sometimes it's just one knee, and sometimes both. I will do my best to ask my doctor, but it's kind of embarrassing.
    I think it might be some kind of vitamin deficiency or something.
     
    avatar
    GQ1985 replied to Dennis2010's response:
    Are you sure it is all the way to the knee? Could you have an inguinal hernia?
     
    avatar
    Dennis2010 replied to GQ1985's response:
    It is my knees. Inguinal hernia is around the scrotum isn't it?
    I was hoping a doctor would reply to this post. If not, I'll ask my physician when I get back state side.
    Thanks people.
     
    avatar
    Alexco35 replied to Dennis2010's response:
    If it hurts when you masturbate could be related to blood flow from what I have read, but I am not a doctor. I would strongly urge you to go to the doctor and have blood work done.. this of course is obvious but a trip to the doctor might clear up what is going on...
     
    avatar
    GQ1985 replied to Dennis2010's response:
    I think you are right...maybe wrong type of hernia or a torn hamstring?
     
    avatar
    georgeaa responded:
    Hello Dennis,

    I too have the same problem. Did u get answer for ur question?

    I am eagerly waiting for ur reply
     
    avatar
    georgeaa responded:
    Hi Dennis,

    Now, I am having the same problem. Did you get solution for the problem?
     
    avatar
    snowboarder1087 responded:
    Dennis I also have been suffering from this problem.. I'm almost 24 and have been masturbating since I was about 15. This has been bothering me for the past 6 months. I went to see the doctor (western doctor) and nothings wrong with me apparently but there are people all over the internet that suffer from this. Eastern medicine does recognize negative effects to over masturbation and/or too much sex. I've had weakness in joints for about a year. I take vitamins that replace the vitamins I'm losing when I ejaculate but it only helps a little.

    So have you found a solution to the problem?
     
    avatar
    afk123 responded:
    I am not a doctor, but this does seem to happen, cut down the frequency or abstain for a while that is only solution. Taking the vitamins might help but abstaining would be attacking at the core of the problem.
     
    avatar
    An_264541 responded:
    If it hurts you .. You must stop it ... Some people cums harms their budy ... Make them weak ... And make them be tired and make them sleep
    That because the one cum take as 1/6 from the minerals in your blood ... That takes much time to recover the missing needs of ur blood and affects on all the body and what u see is ur knees because it is the most thing that u use (walk run carry) but it also affects on all the body !!!
    My advice to you is to stop masburating and cumming and control ur feeling and ur self
    #after my journey on the internet to know what happens to me after cummin.....


    Spotlight: Member Stories

    Married with 3 sons. Raise by a divorce father that was only 17 years older than I. Therefore we shared many good times and open discussions about lif...More

    Helpful Tips

    B
    Does any one have a recommendation on a brand of boxer briefs that hold their shape throughout the day? I have Hanes 100% cotton boxer ... More
    Was this Helpful?
    34 of 59 found this helpful

    Helpful Resources

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.